MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® FENESTRATED SCREW SET; ORTHOSIS, SPINAL PEDICLE FIXATION

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® FENESTRATED SCREW SET; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 55840027545T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient with clinical id (b)(6), study id (b)(6) and sub-event number: 5.Description: pseudoarthrosis w/ halo around s1 screws long description: pseudoarthrosis w/ halo around s1 screws onset date: 2022-07-25.Outcome status: pending interventions: action subtype: other action result: yes- observation only action subtype: other relevant actions action result: yes, site seriousness assessment: there is no congenital anomaly, death, disability, hospitalization, life threatening and medical intervention, but the severity of adverse event is moderate.Site related assessment: not related to interbody fusion, plf grafting material, posterior fixation, surgical construct and/or study procedure or surgical procedure.Diagnostics: action type: diagnostic action subtype: l-spine images-1 action result: abnormal action date: (b)(6) 2022 action info: diagnostic tests performed: pseudoarthrosis w/ halo around s1 screws action type: diagnostic action subtype: l-spine images-2 action result: abnormal action date: (b)(6) 2022 action info: diagnostic tests performed: unchanged since images on (b)(6) 2022 randomization date: (b)(6) 2021 number of levels to be treated: 2 levels pregnant since last visit 6_weeks: has the subject become pregnant since last visit: na date of visit: (b)(6) 2021 pregnant since last visit 3_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2021 pregnant since last visit 6_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2022 pregnant since last visit 12_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2022 pregnant since study surgery unscheduled 1: has the subject become pregnant since the study surgery: na date of visit: (b)(6) 2022 procedure date: (b)(6) 2021 procedure details: treatment group: group 1 - infuse 4.2 + mastergraft + local bone additional surgery date: (b)(6) 2021 additional surgery details: adverse event document number(s) associated with additional surgery: document number: (b)(4) subevent number: 1 describe the additional surgical procedure: wound exploration surgery-wound revision, irrigation, debridement and closure of wound.Index surgery was (b)(6) 2021.Patient was discharged to home on (b)(6) 2021.Levels involved in additional surgical procedure: non-target/non-lumbar level specify the relatedness of the additional surgical procedure to surgical construct and/or the study procedure: related plf grafting material, surgical construct and/or surgical procedure: possible posterior fixation related to surgical construct and/or surgical procedure: unlikely interbody fusion related to surgical construct and/or surgical procedure: unlikely surgical procedure related to surgical construct and/or surgical procedure: possible event: it was reported that the patient seen in clinic for routine 1yr post-op visit with imaging.Imaging revealed pseudoarthrosis with halo around s1 screws.Not symptomatic at this time.At this time; observation only for now.In 6months on (b)(6) 2022 imaging was done and unchanged from last images.Additional information was received that adverse event info: if onset is date of initial treatment procedure, specify time frame: post procedure pregnant since last visit 12_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2023 site related assessment: probable related to interbody fusion and posterior fixation.Related to study procedure.Unlikely related to plf grafting material and surgical procedure.Sponsor assessment (oc muo): possible related to the posterior fixation system and interbody fusion.It is not related to the plf grafting material and procedure.Sponsor assessment (oc muo): cec assessed as causal related to the posterior fixation system and procedure.Possible related to interbody fusion and plf grafting material.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22260533
Report Number1030489-2025-02253
Device Sequence Number20840988
Product Code MNI
UDI-Device Identifier00643169678941
UDI-Public00643169678941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152604
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55840027545T
Device Catalogue Number55840027545T
Device Lot NumberH5674430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date06/18/2025
Date Device Manufactured03/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight99 KG
Patient EthnicityNon Hispanic
Patient RaceWhite